Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Heavy periods, skin being passed. History of irregular periods. Why is this?

Hi, I am 17 and I have never got my periods regularly, I recently have got them but the last time before that it was over 5 months ago. This time my periods are very very heavy and skin type of stuff is coming out, and when I say heavy I mean over the top heavy, can anyone tell me why this is And what I should do Regards AAAAAAA
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi, Irregular periods after puberty is a common problem. This pattern may persist for upto 5 years in some women. That skin type stuff is the lining of your uterus that come out with the blood every month, only to re-grow again. So, no need to worry. Just go to a doctor & start taking some birth control pills. It will not only regulate the cycles but also decrease the amount of blood you loose every month. Don't forget to check your Haemoglobin, so that a haematenic can be given to you if you are anemic. I hope I answered all your quaries. Take care.
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor